Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 22, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Mar 21, 2011, 6:01 PM EDT for Morgan County, Perry County, Ohio. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 21, 2011, 6:01 PM EDT (22:01 UTC)
- Expired
- Mar 21, 2011, 6:45 PM EDT
- In force
- 44 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Morgan County, OH, Perry County, OH
The radar
The Charleston,WV radar (KRLX), 155 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 21, 6:09 PM EDT | HAIL 1 | Corning, OH | EVENT OCCURRED BETWEEN 554 PM 03/21/2011 AND 609 PM 03/21/2011 |
| Mar 21, 6:09 PM EDT | HAIL 1 | Portersville, OH | CORRECTED FOR LOCATION...PORTERSVILLE INSTEAD OF CORNING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 10.0 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 570 m²/s²
- 0-3 km storm-relative helicity
- 579 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
334
WUUS51 KRLX 212201
SVRRLX
OHC115-127-212245-
/O.NEW.KRLX.SV.W.0022.110321T2201Z-110321T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
601 PM EDT MON MAR 21 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MORGAN COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITY OF MCCONNELSVILLE...
CENTRAL PERRY COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITY OF NEW LEXINGTON...
* UNTIL 645 PM EDT
* AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
NEW LEXINGTON...AND MOVING EAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RENDVILLE...EAGLEPORT...MALTA...BRISTOL AND HACKNEY..
.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3976 8166 3971 8163 3967 8164 3966 8161
3960 8158 3962 8230 3976 8231 3977 8197
TIME...MOT...LOC 2201Z 273DEG 50KT 3970 8220
$$
302 follow-up statements
198
WWUS51 KRLX 212220
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
620 PM EDT MON MAR 21 2011
OHC127-212230-
/O.CAN.KRLX.SV.W.0022.000000T0000Z-110321T2245Z/
PERRY OH-
620 PM EDT MON MAR 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PERRY COUNTY IS
CANCELLED...
THE STORM HAS EXITED PERRY COUNTY TO THE EAST.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3976 8166 3972 8164 3967 8164 3966 8161
3960 8158 3961 8203 3972 8202 3973 8205
3976 8205 3977 8197
TIME...MOT...LOC 2220Z 282DEG 52KT 3964 8185
$$
OHC115-212245-
/O.CON.KRLX.SV.W.0022.000000T0000Z-110321T2245Z/
MORGAN OH-
620 PM EDT MON MAR 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHERN MORGAN COUNTY...
AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES SOUTHWEST OF EAGLEPORT...OR 8 MILES WEST OF
MCCONNELSVILLE...MOVING EAST AT 60 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BRISTOL
AND HACKNEY
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3976 8166 3972 8164 3967 8164 3966 8161
3960 8158 3961 8203 3972 8202 3973 8205
3976 8205 3977 8197
TIME...MOT...LOC 2220Z 282DEG 52KT 3964 8185
$$
22226
WWUS51 KRLX 212241
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
641 PM EDT MON MAR 21 2011
OHC115-212251-
/O.EXP.KRLX.SV.W.0022.000000T0000Z-110321T2245Z/
MORGAN OH-
641 PM EDT MON MAR 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MORGAN COUNTY WILL
EXPIRE AT 645 PM EDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. THEREFORE...
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3976 8166 3972 8164 3967 8164 3966 8161
3960 8158 3961 8203 3972 8202 3973 8205
3976 8205 3977 8197
TIME...MOT...LOC 2241Z 282DEG 52KT 3958 8146
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 21, 4:05 PM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Mar 21, 4:05 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 405 PM EDT MON MAR 21 2011 .SYNOPSIS... A COLD FRONT PUSHES SOUTH THIS EVENING...THEN REMAINS IN THE AREA INTO TUESDAY NIGHT. A LOW PRESSURE SYSTEM WILL PUSH EAST WEDNESDAY INTO WEDNESDAY NIGHT WITH MUCH COOLER AIR IN ITS WAKE. && .NEAR TERM /THROUGH TUESDAY/... SURFACE FRONT WAS JUST SE OF THE GREAT LAKES...PUSHING INTO CENTRAL INDIANA AND TOWARD CENTRAL OHIO...WITH SHOWERS AND THUNDERSTORMS S OF THE FRONT...STRETCHING ACROSS SOUTHERN OHIO AND NORTHERN WV. THESE STORMS HAVE SHOWN A SLOW...GRADUAL INCREASE IN INTENSITY AND COVERAGE. THIS ACTIVITY HAS BEEN MORE ALONG ISENTROPIC LIFT/ISENTROPIC RIDGE/THETA E AXIS THAN ALONG ORIENTATION OF UPPER S/W TROF. WITH CONTINUED DESTABILIZATION...SLOW INCREASING TREND IS LIKELY TO CONTINUE EVEN AS S/W TROF PASSES THIS AFTERNOON. THE FRONT SINKS SWD INTO THE CWA TONIGHT...DRIVEN BY THE NW FLOW ALOFT IN THE WAKE OF THE EXITING S/W TROF. SFC DEW POINTS IN THE MID TO UPPER 50S /USED MET/MAV/LAV BLEND/ WITH MODERATE CAPE - 7-9 KJ/KG...AS MID LEVEL CAP ERODES ONCE S/W GOES BY. MEAN FLOW IS 40 KTS FROM THE WNW. STORMS SHOULD CONTINUE TO FIRE IN THIS ENVIRONMENT...WITH VENTING ALOFT PER SHORT WAVE GETTING THEM GOING AT THIS TIME AND THEN DESTABILIZATION VIA HEATING AND LOSS OF MIDLEVEL CAP. SLOWED THE SOUTHWARD PROGRESS OF THE AXIS BASED ON CURRENT TRENDS AND NEAR TERM GUIDANCE. THE AXIS SHIFTS SLOWLY S OVERNIGHT WITH DECREASING POPS IN THE ABSENCE OF HEATING AND FORCING. THE FRONT STALLS TUE MORNING AND THEN MAY START SLOWLY MOVING N TUE AFTERNOON. SHOWERS AND THUNDERSTORMS SHOULD DEVELOP ALONG AND N OF WARM FRONT ON INCREASING ISENTROPIC LIFT AND THETA E FEED. USED A MAV/MET BLEND ON TEMPERATURES TO ARRIVE AT A COMPROMISE BETWEEN THE STRONGER BAROCLINIC ZONE ILLUSTRATED BY THE NAM12 COMPARED WITH THAT OUT OF THE GFS40. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/... HAVE THE FRONTAL BOUNDARY NEARLY STATIONARY AT THE START OF THIS TIME FRAME. ANOTHER 500 MB VORT MAXIMUM LIFTS NE FROM SW OHIO AT 00Z TO NRN WV BEFORE 06Z WEDNESDAY. INCREASED POPS SLIGHTLY ACROSS NORTHERN COUNTIES FOR WEDNESDAY EVENING...AND HAVE THE CHANCE POPS A BIT FURTHER SOUTH...NEAR AND JUST S OF THE FRONT. WILL STILL HAVE TO MONITOR RAIN AMOUNTS...OVER THIS WETTER AREA. HAVE POPS INCREASING SLIGHTLY FASTER ON THE DAY ON WEDNESDAY IN THE FAST FLOW AHEAD OF THE LOW AND COLD FRONT. THERE MAY BE A BAND OF SHOWERS AND THUNDERSTORMS WEDNESDAY MORNING...WELL OUT IN ADVANCE OF THE FRONT. THEN A SECONDARY BAND ASSOCIATED WITH THE FRONT. WITH THE FAST FLOW...CAN NOT RULE OUT SOME STRONG OR SEVERE THUNDERSTORMS ON WEDNESDAY. TEMPERATURES MAY NOT RISE MUCH ON THURSDAY...WITH 850 MB TEMPERATURES FALLING...ESPECIALLY OVER SOUTHEAST OHIO...NORTHERN WEST VIRGINIA...AND THE MOUNTAINS. HAVE A RAIN AND SNOW SHOWER MIXTURE WITH SURFACE TEMPERATURES OF 40 DEGREES OR COLDER...WITH THE COLDER AIR ALOFT. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... CONFIDENCE CONTINUES TO REMAIN LOW IN THE EXTENDED...PARTICULARLY GOING INTO WEEKEND. APPEARS A COUPLE OF WAVES WILL DEVELOP AND RIDE EASTWARD ALONG OLD FRONTAL BOUNDARY FRIDAY NIGHT THRU THE WEEKEND. KEY WILL BE WHERE THIS BOUNDARY WILL LIE. WITH MODELS DIFFERING ON POSITION...ELECTED TO STAY CLOSE TO HPC FRONTAL POSITION. THIS WOULD PLACE BOUNDARY SOUTH OF CWA...WITH MORE OF A STRATIFORM PCPN TYPE EVENT. WITH THIS SOLUTION COULD SEE SOME WET SNOWFLAKES ACROSS SE OH INTO NORTHERN MTNS WITH A CHILLY RAIN DOWN THRU THE LOWLANDS. IT SHOULD BE NOTED THAT SOME OF THE MODELS PLACE AREA IN WARM SECTOR WITH BOUNDARY JUST NORTH OF CWA. HIGH BUST POTENTIAL WITH TEMPS DEPENDING ON WHERE FRONTAL BOUNDARY RESIDES. AS NOTED...STAYING CLOSE TO HPC SOLUTION WARRANTS LOWER DAYTIME TEMPS...ESPECIALLY NORTH. HIGH PRESSURE RETURNS FOR NEXT WEEK WITH SEASONAL TEMPS. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... VFR IN GUSTY SW FLOW EXCEPT MVFR TO IFR IN SHOWERS AND THUNDERSTORMS. THE AXIS OF THUNDERSTORMS...STRETCHING ACROSS EAST CENTRAL OHIO AND NORTHERN WV...WILL SLOWLY SAG S...REACHING THE HTS-CRW CORRIDOR AS EARLY AS 21Z. SHOWERS AND THUNDERSTORMS WILL GRADUALLY DIMINISH OVERNIGHT BUT...PERHAPS NOT ALTOGETHER...AS A COLD FRONT SINKS SWD INTO WV. THAT FRONT WILL BE ACROSS THE HTS-CRW CORRIDOR FIRST THING TUE MORNING...AND SHOWER AND THUNDERSTORMS WILL LIKELY DEVELOP FROM THERE N AT THAT TIME. THE FRONT...AND ASSOCIATED SHOWERS AND THUNDERSTORMS...WILL SHIFT SLOWLY N THROUGH WV DURING THE DAY ON TUE. MODERATE W FLOW ALOFT WILL GRADUALLY VEER TO NW TONIGHT AND THEN BACK TO W AND BECOME LIGHT DURING THE DAY ON TUE. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY... FORECAST CONFIDENCE: MEDIUM ALTERNATE SCENARIOS: HEIGHT OF CLOUDS IN SHOWERS AND THUNDERSTORMS EARLY THIS MORNING AND THEN AGAIN LATE THIS AFTERNOON INTO THE EVENING HOURS COULD VARY. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07 EDT 1HRLY 16 17 18 19 20 21 22 23 00 01 02 03 CRW CONSISTENCY M M M M M H H M M M M M HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY M M L L M M L M L M L M PKB CONSISTENCY H H H H H H M M M M H H CKB CONSISTENCY M H H H M L L L M M M H AFTER 18Z TUESDAY... SOME IFR CONDITIONS POSSIBLE IN SHOWERS AND TSTMS WEDNESDAY AND WEDNESDAY NIGHT. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JSH/JMV NEAR TERM...TRM SHORT TERM...KTB LONG TERM...30 AVIATION...TRM
Hazardous weather outlook, Mar 21, 4:25 PM EDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 425 PM EDT MON MAR 21 2011 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-222030- GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON- VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-WOOD- PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE- DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON- TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR- BARBOUR-POCAHONTAS-RANDOLPH- 425 PM EDT MON MAR 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING. DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AFTERNOON INTO WEDNESDAY EVENING. DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE WITH THE STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Mar 21, 4:35 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
435 PM EDT MON MAR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL ATHENS 39.31N 82.08W
03/21/2011 U0.50 INCH ATHENS OH PUBLIC
&&
NNNNLocal storm report, Mar 21, 4:46 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
446 PM EDT MON MAR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL PHILIPPI 39.18N 80.09W
03/21/2011 U0.75 INCH BARBOUR WV PUBLIC
&&
NNNNSpecial weather statement, Mar 21, 5:02 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 502 PM EDT MON MAR 21 2011 WVZ030-039-047-212145- LEWIS WV-RANDOLPH WV-UPSHUR WV- 502 PM EDT MON MAR 21 2011 ...A STRONG THUNDERSTORM WILL AFFECT LEWIS...UPSHUR AND WEST CENTRAL RANDOLPH COUNTIES... AT 458 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST OF WESTON...MOVING SOUTHEAST AT 45 MPH. WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR WALKERSVILLE AROUND 510 PM...ALTON AROUND 520 PM...ALEXANDER AROUND 530 PM AND HUTTONSVILLE AROUND 540 PM. THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS 85 AND 99. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3858 8015 3895 8065 3907 8049 3878 7980 30
Local storm report, Mar 21, 5:54 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
554 PM EDT MON MAR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL MIDDLEPORT 39.00N 82.10W
03/21/2011 U1.00 INCH MEIGS OH PUBLIC
&&
NNNNLocal storm report, Mar 21, 5:55 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
555 PM EDT MON MAR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0549 PM HAIL RUTLAND 39.07N 82.15W
03/21/2011 U0.50 INCH MEIGS OH PUBLIC
&&
NNNNLocal storm report, Mar 21, 6:01 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
601 PM EDT MON MAR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 4 ENE ROCK CAVE 38.86N 80.27W
03/21/2011 E0.75 INCH UPSHUR WV PUBLIC
&&
EVENT NUMBER RLX1100329
ARBThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 4:11 AM EDT | Special Weather Statement | RLX | Athens | 34 min |
| Mar 21, 2:34 PM EDT | Special Weather Statement | RLX | Perry | 26 min |
| Mar 21, 2:51 PM EDT | Special Weather Statement | RLX | Washington | 24 min |
| Mar 21, 3:17 PM EDT | Severe Thunderstorm Warning | RLX | Morgan, Washington | 28 min |
| Mar 21, 3:20 PM EDT | Severe Thunderstorm Warning | RLX | Washington | 25 min |
| Mar 21, 4:19 PM EDT | Special Weather Statement | RLX | Athens | 41 min |
| Mar 21, 5:22 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Meigs, Vinton | 38 min |
| Mar 21, 5:47 PM EDT | Severe Thunderstorm Warning | RLX | Lawrence | 43 min |
| Mar 21, 5:57 PM EDT | Severe Thunderstorm Warning | RLX | Meigs | 48 min |
| Mar 21, 6:31 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Lawrence | 44 min |
| Mar 21, 7:11 PM EDT | Severe Thunderstorm Warning | RLX | Lawrence | 34 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.